# SDR SWAA2016011948177

- Difficulty date: January 5, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 61,972 hours, 36,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TE WAFFLE PLATE CRACKED ABOVE NR 6 FLAP TRACK.  R & R WIGGLE PLATE ASSEMBLY IAW SRM.
